# SDR ASMF201312009

- Difficulty date: December 14, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-8CT
- Aircraft serial: 32359
- Aircraft time: 45,994 hours, 30,705 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Dirty
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF, THE LT ENG REACHED 977 CELSIUS DEGREES OF EGT FOR AROUND 1 SECOND. PERFORMED FIM 71-06 TASK 805 PROCEDURE, LT ENG GAS PATH CLEANING IAW AMM 72-00-00 TASK 803 & IDLE LEAK CHECK IAW AMM 71-00-00, TESTED CORRECT.
